Title: On the optimality of multivariate S-estimators
Authors: Croux, Christophe ×
Dehon, C
Yadine, A #
Issue Date: Jun-2011
Publisher: Blackwell Publishers
Series Title: Scandinavian Journal of Statistics vol:38 issue:2 pages:332-341
ISSN: 0303-6898
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
croux.pdf Published 704KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science